# SDR ASOA20160508029

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 30,340 hours, 18,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 98399
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 18,122 hours, 14,814 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, MULTIPLE EMERGENCY LIGHTS WERE FOUND INOPERATIVE. MAINTENANCE REPLACED THE NR 2 EMERGENCY LIGHT BATTERY.  OPS CHECKS WERE GOOD.
